# SDR WM92012F00000

- Difficulty date: August 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N814DW
- Make and model: Dhav DHC2*
- Aircraft serial: 34
- Engine: Pwa R985*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: C2PT1A
- Condition: Leaking
- Part time: 15,880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FRONT FUEL TANK DEVELOPED AN UNDETECTED LEAK VIA A SMALL CRACK IN THE LOWER CORNER NEAR A WELDED REPAIR.  FUEL WAS IGNITED POSSIBLY VIA THE EXHAUST INTENSIFIER DURING ENGINE START-UP RESULTING IN A FIRE UNDER THE FLOOR IN THE FOWARD FUEL TANK BAY.  RECOMMEND BLADDERS BE INSTALLED IN ALL FUEL TANKS UNLESS NEW.
